# SDR CALA2022110203007

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER PANEL PRODUCED INDICATIONS OF WATER INGRESS D URING THERMOGRAPHY INSPECION. INDICATION LOCATION IS 13.5 IN FRO M INBD EDGE AND 9 IN FWD OF THE T/E. 1 INCH WIDTH BY 1.5 INCH LE NGTH. GENERATED AT HAECO LCQ PER NR 9298180 (32180) BY V061690. {EA 5520-01462} DRILLED WITNESS HOLES IN RH ELEVATOR UPPER SKIN 13.5 IN FROM I/B V061751 AND 9 IN FROM T/E 1.5 IN FOUND NO LIQUID PRESENT ZONE 4. APPLIE D REPAIR IAW A320 SRM 55-21-11-300-004. CATERGORY A REPAIR. WITN ESS HOLE REF A320 AMM 55-20-00-200-006-A.
